# SDR SWAA2022022588701

- Difficulty date: December 17, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737
- Aircraft serial: 33919
- Aircraft time: 46,319 hours, 23,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT DOOR CUTOUT. AFT LOWER CORNER SCUFF PLATE; 146A8341-8; IS CRACKED AND REQUIRES WELD REPAIR. / REPAIRED AFT CARGO AFT CORNER SCUFF PLATE IAW SWA EA 1-A53-2076 REV 11 ON BACKSHOP 38785-8300-0001
